# SDR P5CA2020033100137

- Difficulty date: March 30, 2020
- Submitted: April 1, 2020
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 80,198 hours, 21,820 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Control Valve
- Part number: 97980612
- Part serial: 437C
- Condition: Faulty
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU DOES NOT INCREASE PNEUMATIC PRESSURE ON ENGINE START.( TRANSFERRED APU PNEUMATIC FUNCTION TO DMI 126477 PER B767 DDG 49-11-01-01, CAT "C" DUE 10APR2020.  REF LOG PAGE 1232005 ITEM M4: REMOVED AND REPLACED SURGE CONTROL VALVE IAW AMM 49-53-01. OPS TEST NORMAL, ALL INDICATIONS NORMAL. PERFORMED DRY MOTOR OF ENGINE 1 IAW AMM 71-00-00, DUCT PRESSURE @ 37 PSI. THIS ACTION CLEARS DMI 126477.  )
